caret icon Back to all discussions

Have you experienced weight gain from medications?

Has anyone gained weight since they've been on the meds? I have been on it for 6-7 months. I have gained weight..

  1. Hi there , Thank you for reaching out & for your question. I am very sorry to hear that you have been experiencing weight gain likely from your medication. Have you discussed this with your doctor? Unfortunately weight gain can be a common side effect from some medications. Let me share this resource with you. https://migraine.com/blog/the-emotional-turbulence-of-gaining-weight-on-a-migraine-preventive/. Hopefully others will be along as well to share their experiences & feedback. Reach out anytime. Warmly, Joanna (Migraine.com Team)

    1. The articles are all 6 years old.

      1. Hey there again , Our contributor Holly shared a recent article on this topic and as you will see she points out that "Countless medications that are prescribed as migraine preventatives have weight gain as a side effect..." You can see her most recent article here if you'd like!

    or create an account to reply.